# SDR REXA2022082601972

- Difficulty date: August 24, 2022
- Submitted: August 26, 2022
- Operation: Air carrier
- Aircraft: N138EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15235
- Aircraft time: 30,028 hours, 21,068 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Part number: 610R317071125
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR INTERNAL STRUCTURE FWD WEB AT TOP STEP CORRODED.	REMOVED AND REPLACED PASSENGER DOOR INTERNAL STRUCTURE FWD WEB AT TOP STGR CORRODED. REF CRJ900 SRM 51-42-06-001-001-A01
